Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Some algorithms for solving 3D inverse kinematic problems of seismics

A. S. Alekseev / A. V. Belonosova / A. S. Belonosov / V. A. Tsetsokho

Institute of Computational Mathematics and Mathematical Geophysics, Siberian Branch of Russian Academy of Science, Acad. Lavrent’ev Avenue, 6, Novosibirsk, 630090, Russia. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 12, Issue 5, Pages 447–456, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/1569394042531350,

Publication History

Published Online:

In this paper, an algorithm for solving a 3D inverse kinematic problem of seismics for continuous-inhomogeneous media with zones of considerable horizontal velocity gradients is proposed. This method is a further development of the "nonclassical equation" method proposed earlier for 2D media.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.